# SDR 2007FA0000967

- Difficulty date: October 31, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9114
- Aircraft time: 1,690 hours, 695 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Master Caution
- Part time: 1,690 hours, 695 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION RELAY (WIRING DIAGRAM 31-52-00 SHEET 1 - K28, LOCATED ON CIRCUIT CARD DB5 OF JUNCTION BOX 4 FAILED CAUSING BOTH MASTER CAUTION WARNING ANNUNCIATORS TO STAY ILLUMINATED - NO RESET AVAILABLE. THIS IS A SINGLE POINT OF FAILURE FOR THE WARNING/CAUTION CONTROL SYSTEM. (3) INTEGRATED AVIONICS COMPUTERS FEED THIS MASTER CAUTION RELAY - SAME WITH THE MASTER WARNING.  AFTER DOING A LIMITED INDEPENDENT SURVEY, I DETERMINED THAT THIS HAS OCCURRED ON SEVERAL OTHER AIRCRAFT.
